# SDR FDKA200609256

- Difficulty date: September 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,155 hours, 12,802 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 06777
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 6,528 hours, 5,881 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6114 RDU.  CREW ABORTED T/O DUE TO E2 REV DISAGREE MESSAGE.  MX REMOVED AND REPLACED LOWER STOW SWITCH.
